Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Delayed periods, cramps in abdomen, sides, brown vaginal discharge, sexually active. Causes for symptoms?

Hi, my name is XXXXX. And I have this big problem for the first time. I haven t seen my period since august 3 and it over on the 9. September is about to over and I haven t gotten my period yet. I m experiencing severe pain and cramps in my abdomen and sides for the pass 2-3 weeks now. And yesterday this deep brownish stuff started coming out of my vagina yesturday and today. I am so confused. I am sexually active as well and franked little heavy in august.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
If you had unprotected intercourse around the time of ovulation, there is possibility of pregnancy.
But menstrual irregularity can occur due to many causes like hormonal imbalance, lifestyle modifications, decreased hemoglobin levels etc.
So you once go for pregnancy test.
If the test comes negative, possibly the menstrual flow will start soon.
If the test comes positive, consult gynecologist and go for ultrasound to estimate the gestational age.
Then according to the findings you can proceed further.
Take care.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor